# SDR SCNA95273

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: Y, T
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NUMBER TWO ENGINE EXPERIENCED A CONTAINED FAILURE AND ENGINE PARTS WERE REPORTED DEPARTING THE AIRCRAFT.  THE ENGINE WAS REPLACED.  THE FAILED ENGINE IS CURRENTLY UNDER EVALUATION AND SUN COUNTRY IS AWAITING THE RESULTS.
